# SDR AALA20170611006

- Difficulty date: June 11, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 74,537 hours, 11,910 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Switch
- Part number: 893501
- Part serial: A76394
- Condition: Faulty
- Location: Lt Wing Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO LEADING EDGE FLAP ASYMMETRY.  LANDING UNEVENTFUL.  EMERGENCY DECLARED.  REMOVED AND REPLACED LEADING EDGE SLAT NR 8 SENSOR SWITCH S304 IAW AMM 27-88-01.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
